I have used iv drugs for about 6 months. The last 2 times I used a lump formed in my vein. It is about the size of a pea. I had to go into the hospital the last time I used, so I am tired of being tired. I am ashamed of these lumps and remind me of drugs. What happen and is there something I can do about them. Please Help!
There is something you can do about them. Stop using. You are playing Russian Roulette every time you stick that needle in your arm. An over-shot vein here...an abscess there. I know. Been there, done that.
Please get the help you need while you can. If there is any way you can get into in-patient treatment, please do.
Stopping will definitely help so u r on track by wanting to quit
I have seena guy lose his arm after it became infected from iv drug abuse..his name was Stan,,i was young but will never forget it..he kept using in the other arm....not sure what happened as i lost track of him
Quitting is a life long effort that only u can do..no one nor anything else can do it for u...getting educated on why u need to stop and the ways to make stopping the most comfortable are all there for u..relapse is common so aftercare is just bout a must for long term cleandom
I have found when a person is worn out...slap over it..sick and tired of being sick and tired..they will attempt to resolve this issue..many never reach this point..so perhaps if u have reached this point, u r in some way one of the lucky ones! (:
The knot in ur vein is probably due to using the same spot over and over as it may be one of ur best veins..i am a nurse and see this alot as when we start an IV it becomes obvious someone shoots up..thing is as years go on u will have lots of knots and tracks...a certain area can only be traumatized so many times and the vein wil scar at that area
not worth it....not at all..have seen people use toe veins andthey are messed up on admisson...nowhere to start an IV..u become a human pin cushion..and a nurses nightmare!
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.